# SDR FDEA201309262316

- Difficulty date: September 26, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 71,484 hours, 15,295 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Beam
- Part number: AFA38771
- Condition: Cracked
- Location: Bs 1743
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR ACTUATOR SUPPORT BEAM CRACKED AT BS 1743 X=-106.  REPAIRED IAW SRM 53-50-15 REPAIR 2 FIGURE 201 REVISION 53 AND EA 1-5310-T0302988 PART 1. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 117.
